Bulletin (New Series) of the American Mathematical Society

Conjecture “Epsilon” for weight $k>2$

Bruce W. Jordan and Ron Livné

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 21, Number 1 (1989), 51-56.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555123

Mathematical Reviews number (MathSciNet)
MR985137

Zentralblatt MATH identifier
0675.10020

Subjects
Primary: 11F33: Congruences for modular and $p$-adic modular forms [See also 14G20, 22E50] 14G25: Global ground fields

Citation

Jordan, Bruce W.; Livné, Ron. Conjecture “Epsilon” for weight $k>2$. Bull. Amer. Math. Soc. (N.S.) 21 (1989), no. 1, 51--56. https://projecteuclid.org/euclid.bams/1183555123


Export citation

References

  • [Br] G. Bredon, Equivariant cohomology theories, Lecture Notes in Math., vol. 34, Springer-Verlag, Berlin and New York, 1967.
  • [Ca 1] H. Carayol, Sur la mauvaise réduction des courbes de Shimura, Compositio Math. 59 (1986), 151-230.
  • [Ca 2] H. Carayol, Sur les représentations l-adiques associées aux formes modulaires de Hilbert, Ann. Sci. École Norm. Sup. 19 (1986), 409-468.
  • [Fa 1] G. Faltings, Crystalline cohomology and p-adic Galois-representations, preprint Princeton University.
  • [Fa 2] G. Faltings, Hodge-Tate structures and modular forms, Math. Ann. 278 (1987), 133-149.
  • [Jo-Li] B. Jordan and R. Livné, Integral Hecke structures arising from definite quaternion algebras (in preparation).
  • [La] R. P. Langlands, Modular forms and l-adic representations, Antwerp II. Lecture Notes in Math., vol. 349, Springer-Verlag, Berlin and New York, 1973, pp. 361-500.
  • [Ma] B. Mazur, Modular curves and the Eisenstein ideal, Publ. Math. Inst. Hautes Études Sci. 47 (1978), 33-186.
  • [Ri] K. Ribet, On modular representations of Gal(Ǭ/Q) arising from modular forms, preprint (M.S.R.I.).
  • [Se 1] J.-P. Serre, Lettre à J.-F. Mestre, Current Trends in Arithmetical Algebraic Geometry, Arcata 1985, Amer. Math. Soc., Providence, R.I., 1987, pp. 263-268.
  • [Se 2] J.-P. Serre, Sur les représentations modulaires de degré 2 de Gal(Ǭ/Q), Duke Math. J. 54 (1987), 179-230.